The numerical ranges and the smooth points of the unit sphere

Pietschmann, Frank and Rhodius, Adolf: The numerical ranges and the smooth points of the unit sphere. Acta scientiarum mathematicarum, (53) 3-4. pp. 377-379. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_003_004_377-379.pdf
Hozzáférés joga: Campus

Download (695kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 3-4
Page Range: pp. 377-379
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 379. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15246

Actions (login required)

View Item View Item